# SDR AWXA200600981

- Difficulty date: June 13, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 65,114 hours, 39,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Pulled
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - NR 4080561 - DURING OVERNIGHT INSPECTION MAINTENANCE REPORTED THAT THE LT AFT GALLEY, AISLE EMERGENCY EXIT LIGHT DID NOT ILLUMINATE.  FOUND WIRES PULLED OUT OF BAYONET.  MAINTENANCE RE-SECURED PINS INTO THE CONNECTOR.  LIGHT OPERATIONAL CHECKS WERE GOOD.
